Existence of global classical solutions of the initial-boundary value problem for some nonlinear wave equations

Mitsuhiro Nakao

研究成果: Article

7 引用 (Scopus)
元の言語English
ページ(範囲)217-240
ページ数24
ジャーナルJournal of Mathematical Analysis and Applications
146
発行部数1
DOI
出版物ステータスPublished - 1990
外部発表Yes

Fingerprint

Global Classical Solution
Nonlinear Wave Equation
Wave equations
Initial-boundary-value Problem
Boundary value problems

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

これを引用

@article{c62c75bdbcdd41fe9ed3ab18977ffbb5,
title = "Existence of global classical solutions of the initial-boundary value problem for some nonlinear wave equations",
author = "Mitsuhiro Nakao",
year = "1990",
doi = "10.1016/0022-247X(90)90343-E",
language = "English",
volume = "146",
pages = "217--240",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Existence of global classical solutions of the initial-boundary value problem for some nonlinear wave equations

AU - Nakao, Mitsuhiro

PY - 1990

Y1 - 1990

UR - http://www.scopus.com/inward/record.url?scp=0025386480&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0025386480&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(90)90343-E

DO - 10.1016/0022-247X(90)90343-E

M3 - Article

AN - SCOPUS:0025386480

VL - 146

SP - 217

EP - 240

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -